Alert archive / Indiana / Flash Flood Warnings in 2013
Flash Flood Warning 10, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Jun 26, 2013, 9:39 AM EDT for 5 counties in Indiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2013, 9:39 AM EDT (13:39 UTC)
- Expired
- Jun 26, 2013, 3:30 PM EDT
- In force
- 6 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kosciusko County, IN, LaPorte County, IN, Marshall County, IN, Saint Joseph County, IN, Starke County, IN
The radar
The Northern Indiana radar (KIWX), 64 km from the middle of the area, began a volume at 13:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.7 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1818 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
569
WGUS53 KIWX 261339
FFWIWX
INC085-091-099-141-149-261930-
/O.NEW.KIWX.FF.W.0010.130626T1339Z-130626T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
939 AM EDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL KOSCIUSKO COUNTY IN NORTH CENTRAL INDIANA
MARSHALL COUNTY IN NORTH CENTRAL INDIANA
SOUTHWESTERN ST. JOSEPH COUNTY IN NORTH CENTRAL INDIANA
EAST CENTRAL LA PORTE COUNTY IN NORTHWEST INDIANA
NORTHEASTERN STARKE COUNTY IN NORTHWEST INDIANA
* UNTIL 330 PM EDT/230 PM CDT/
* AT 930 AM EDT...TRAINED WEATHER SPOTTERS REPORTED RAINFALL RATES
NEAR 2 INCHES PER HOUR FROM TRAINING THUNDERSTORMS OVER THE WARNED
AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLYMOUTH...
LAKE OF THE WOODS...TYNER...TEEGARDEN...LINKVILLE...DONALDSON...LA
PAZ...TRACY...SOUTH CENTER...SALEM HEIGHTS...FISH LAKE...KINGSFORD
HEIGHTS...WALKERTON...GROVERTOWN...KOONTZ LAKE AND HAMLET
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM... EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP
TO HIGHER GROUND.
TO REPORT FLOODING...POST YOUR INFORMATION ON THE NATIONAL WEATHER
SERVICE NORTHERN INDIANA FACEBOOK PAGE...OR YOU CAN POST ON TWITTER
WITH THE HANDLE... @NWSIWX.
&&
LAT...LON 4136 8673 4150 8673 4146 8655 4159 8660
4137 8593 4124 8606 4124 8640
$$
BENTLEY1 follow-up statement
800
WGUS73 KIWX 261937
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
337 PM EDT WED JUN 26 2013
INC085-091-099-141-149-261946-
/O.EXP.KIWX.FF.W.0010.000000T0000Z-130626T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARKE IN-ST. JOSEPH IN-LA PORTE IN-MARSHALL IN-KOSCIUSKO IN-
337 PM EDT WED JUN 26 2013
...THE FLASH FLOOD WARNING HAS EXPIRED FOR WEST CENTRAL KOSCIUSKO...
MARSHALL...EAST CENTRAL LA PORTE...SOUTHWESTERN ST. JOSEPH AND
NORTHEASTERN STARKE COUNTIES...
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
NORTHERN INDIANA.
TO REPORT FLOODING...POST YOUR INFORMATION ON THE NATIONAL
WEATHER SERVICE NORTHERN INDIANA FACEBOOK PAGE...OR YOU CAN POST ON
TWITTER WITH THE HANDLE...@NWSIWX.
LAT...LON 4136 8673 4150 8673 4146 8655 4159 8660
4137 8593 4124 8606 4124 8640
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 5:23 AM EDT, 4 hours 16 minutes earlier.
Area forecast discussion, Jun 26, 5:23 AM EDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 523 AM EDT WED JUN 26 2013 .SYNOPSIS... ISSUED AT 500 AM EDT WED JUN 26 2013 SEVERAL DISTURBANCES WILL MOVE TOWARDS THE AREA TODAY AND TONIGHT BRINGING MORE SHOWERS AND THUNDERSTORMS. THE CHANCES FOR WIDESPREAD AND HEAVY RAINFALL...AS WELL AS STRONG TO SEVERE THUNDERSTORMS WILL INCREASE TODAY THROUGH EARLY TONIGHT. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 500 PM EDT WED JUN 26 2013 MORE THUNDERSTORMS WILL CONTINUE TO FORM THIS MORNING AS A NUMBER OF FACTORS WORK TOGETHER TO GENERATE THUNDERSTORMS. AN UPPER LEVEL TROF WILL CONTINUE TO APPROACH THE AREA AS MOISTURE FLUX INCREASES OVER THE OUTFLOW BOUNDARY. THUNDERSTORMS WERE INCREASING IN COVERAGE AND INTENSITY EARLY THIS MORNING OVER NE IL IN AN AREA OF DEEP LAYER MOISTURE FLUX CONVERGENCE PER SPC MESO ANALYSIS AT 08Z. A LEFT EXIT REGION OF A 90+ KNOT JET TRANSLATE EAST AND WILL HELP ENHANCE THUNDERSTORM ACTIVITY LATER TODAY AND EARLY TONIGHT. CONCERN ONCE AGAIN FOR STORMS TO BECOME SEVERE LATER TODAY AS ALL OF THESE FACTORS COME TOGETHER. THE CAVEAT APPEARS TO BE HOW MUCH THE ATMOSPHERE WILL BE ABLE TO DESTABILIZE TODAY WITH DAYTIME HEATING. AFTERNOON SREF ENSEMBLE MEMBER CAPES VARY FROM UNDER 500 J/KG TO OVER 2000 J/KG. RAISED SHOWER/STORM CHANCES THIS AFTERNOON AS THESE FACTORS COME TOGETHER. EXPECT WIND GUSTS MAY BE STRONG TO POSSIBLY SEVERE GIVEN DAYTIME HEATING AND INSTABILITY...SO ADDED GUSTY WINDS WITH STORMS LATE THIS AFTERNOON INTO EARLY THIS EVENING. && .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 500 AM EDT WED JUN 26 2013 AMPLIFYING UPR AIR PATTERN ACROSS NRN U.S./SRN CANADA WITH A BUILDING RIDGE OVER THE ROCKIES AND A DEEPENING TROF OVER THE GRTLKS/OH VALLEY STILL APPEARS IN THE OFFING FOR LATE THIS WEEK. ALTHOUGH SFC CDFNT SHOULD BE EAST OF THE AREA BY THU... SHRTWV AND ACCOMPANYING LEFT EXIT REGION OF MID LEVEL JET STREAK APCHG THE CWA COMBINED WITH LINGERING LOW LEVEL MOISTURE AND DIURNAL INSTABILITY LIKELY WILL RESULT IN SCT AFTN/EVE TSTMS. SIMILAR SCENARIO EXPECTED FRI-SAT AS UPR LEVEL TROF CONTS TO DIG SOUTHWARD INTO THE LWR OH VALLEY. AMPLIFIED PATTERN APPEARS TO BE FAVORABLE FOR A DEVELOPING CUT-OFF LOW OVER THE MIDWEST BY EARLY NEXT WEEK AS INDICATED BY THE 00Z ECMWF... SUGGESTING POTENTIAL FOR SCT MAINLY DIURNALLY DRIVEN SHOWERS CONTG ACROSS THE AREA. TEMPS WILL BE ON A DOWNWARD TREND TO BELOW NORMAL LATE THIS WEEK AND INTO THE WEEKEND AS UPR LEVEL TROF DVLPS OVER THE AREA WITH A SLOW MODERATING TREND BACK TO NEAR NORMAL EXPECTED BY THE MIDDLE OF NEXT WEEK. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 513 AM EDT WED JUN 26 2013 AN ACTIVE PATTERN WILL CONTINUE THROUGH MUCH OF THIS TAF PERIOD AS MORE THUNDERSTORMS CONTINUE. AN UPPER LEVEL TROF WILL APPROACH THE AREA IN CONJUNCTION WITH A SEASONALLY STRONG UPPER LEVEL JET. MORE STORMS ARE FORMING JUST NORTHWEST AND WEST OF SBN WHERE MOISTURE FLUX WAS INCREASING OVER THE OUTFLOW BOUNDARY. STORMS SHOULD INCREASE IN COVERAGE AND INTENSITY BY LATE AFTERNOON AS A LEFT EXIT REGION OF THE UPPER JET APPROACHES...SO HAVE INCLUDED A TEMPO GROUP FOR STORMS AT BOTH SBN AND FWA. EXPECT WIND GUSTS MAY BE STRONG TO POSSIBLY SEVERE GIVEN DAYTIME HEATING/INSTABILITY AND THE APPROACH OF A FRONT. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...SKIPPER SHORT TERM...SKIPPER LONG TERM...TAYLOR AVIATION...SKIPPER VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 26, 5:27 AM EDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 527 AM EDT WED JUN 26 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-270930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 527 AM EDT WED JUN 26 2013 /427 AM CDT WED JUN 26 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY... SOME MAY CONTAIN DAMAGING WINDS AND QUARTER SIZE HAIL... MAINLY LATE THIS AFTERNOON AND THIS EVENING. LOCALLY HEAVY RAINFALL IS ALSO EXPECTED WITH SOME FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY... FRIDAY... AND SATURDAY. WIDESPREAD SEVERE STORMS ARE NOT EXPECTED IN THIS PERIOD... HOWEVER ISOLATED SEVERE STORMS ARE POSSIBLE IN NORTHERN INDIANA AND SOUTHWEST MICHIGAN... WEST OF ROUTE 31 THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. REPORTS OF ANY SIGNIFICANT FLOODING WOULD ALSO BE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-270930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 527 AM EDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT TNUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE LIKELY. SOME STORMS MAY BE SEVERE WITH WIND GUSTS IN EXCESS OF 50 KNOTS...MAINLY LATE THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY... FRIDAY... AND SATURDAY. STRONG GUSTY WINDS ARE POSSIBLE WITH THE STORMS... MAINLY THURSDAY AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Jun 26, 6:06 AM EDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
606 AM EDT WED JUN 26 2013
INZ003-261030-
LA PORTE IN-
506 AM CDT WED JUN 26 2013
...STRONG THUNDERSTORMS MOVING THROUGH LA PORTE COUNTY...
AT 504 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MICHIGAN CITY...MOVING EAST AT 25 MPH.
PEA SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
LA PORTE...
SPRINGVILLE...
BYRON...ROLLING PRARIE AND KINGSBURY...
STILLWELL...SOUTH CENTER AND SALEM HEIGHTS...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4174 8690 4176 8684 4176 8682 4169 8653
4165 8653 4165 8651 4146 8661 4158 8694
4171 8694
TIME...MOT...LOC 1006Z 289DEG 23KT 4164 8682Local storm report, Jun 26, 8:45 AM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
845 AM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 AM FLOOD MICHIGAN CITY 41.71N 86.90W
06/26/2013 LA PORTE IN PUBLIC
STANDING WATER ON MANY ROADS IN MICHIGAN CITY
&&
MLRLocal storm report, Jun 26, 8:47 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
847 AM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN 2 WNW LA PORTE 41.62N 86.76W
06/26/2013 M6.00 INCH LA PORTE IN PUBLIC
4.0 INCHES SINCE 5 AM. 6 INCHES SINCE TUE PM.
&&
BENTLEYLocal storm report, Jun 26, 8:50 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
850 AM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 AM HEAVY RAIN 2 E CONSTANTINE 41.84N 85.63W
06/26/2013 M2.38 INCH ST. JOSEPH MI PUBLIC
RAINFALL TOTAL FOR THE PREVIOUS 24 HOURS
&&
MLRLocal storm report, Jun 26, 8:56 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
856 AM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 AM HEAVY RAIN 2 N WOODBURN 41.15N 84.85W
06/26/2013 M2.10 INCH ALLEN IN PUBLIC
RAINFALL FROM LAST NIGHTS STORMS THROUGH 7 AM THIS
MORNING
&&
MLRLocal storm report, Jun 26, 9:12 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
912 AM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM FLASH FLOOD LA PORTE 41.61N 86.72W
06/26/2013 LA PORTE IN PUBLIC
STREETS POOLING WITH WATER ON NORTH STURDY RD BETWEEN
EVANS AND LINCOLN ROADS
&&
MLRThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:40 PM EDT | Severe Thunderstorm Warning | IWX | Steuben | 50 min |
| Jun 25, 8:45 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton | 45 min |
| Jun 25, 8:51 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 39 min |
| Jun 25, 8:53 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 52 min |
| Jun 25, 9:00 PM EDT | Special Marine Warning | IWX | 90 min | |
| Jun 25, 9:10 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Marshall, Saint Joseph | 50 min |
| Jun 25, 9:21 PM EDT | Severe Thunderstorm Warning | IWX | LaGrange, Steuben | 54 min |
| Jun 25, 9:33 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb, LaGrange, Noble | 42 min |
| Jun 25, 9:40 PM EDT | Special Weather Statement | IWX | Kosciusko | 35 min |
| Jun 25, 9:48 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Noble, Whitley | 42 min |
| Jun 25, 9:49 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 41 min |
| Jun 25, 10:18 PM EDT | Areal Flood Advisory | IWX | DeKalb, LaGrange, Noble, Steuben | 4 hr |
| Jun 25, 11:52 PM EDT | Special Weather Statement | IWX | Jay | 23 min |
| Jun 26, 2:17 AM EDT | Areal Flood Advisory | IWX | DeKalb, LaGrange, Noble, Steuben | 9 hr |
| Jun 26, 5:53 AM EDT | Special Weather Statement | IWX | Kosciusko | 37 min |
| Jun 26, 6:06 AM EDT | Special Weather Statement | IWX | LaPorte | 24 min |
| Jun 26, 6:22 AM EDT | Areal Flood Advisory | IWX | LaPorte | 3 hr |
| Jun 26, 7:29 AM EDT | Flash Flood Warning | IWX | LaPorte | 6 hr |
| Jun 26, 9:10 AM EDT | Areal Flood Advisory | IWX | LaPorte, Marshall, Saint Joseph, Starke | 3 hr |
| Jun 26, 9:25 AM EDT | Flash Flood Watch | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 10 hr |
| Jun 26, 10:00 AM EDT | Areal Flood Advisory | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke, Whitley | 3 hr |
| Jun 26, 10:06 AM EDT | Special Weather Statement | IWX | Adams, Allen, Wells, Whitley | 39 min |
| Jun 26, 11:17 AM EDT | River Flood Watch | IWX | Fulton, Marshall, Pulaski, Starke | 63 hr |
| Jun 26, 11:28 AM EDT | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 6 days |
| Jun 26, 1:30 PM EDT | Areal Flood Warning | IWX | LaPorte | 6 hr |
| Jun 26, 4:19 PM EDT | Special Weather Statement | IWX | Adams, Blackford, Jay, Wells | 56 min |
| Jun 26, 4:51 PM EDT | Special Weather Statement | IWX | Huntington | 24 min |
| Jun 26, 6:17 PM EDT | Special Weather Statement | IWX | Steuben | 43 min |
| Jun 26, 6:34 PM EDT | Special Weather Statement | IWX | DeKalb | 41 min |
| Jun 26, 7:38 PM EDT | Areal Flood Warning | IWX | LaPorte | 9 hr |
Nearby
Flash Flood Warnings in Indiana, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.